Good Sense Migraine Formula Pain Reliever Pain Reliever Aid.Features
- Treats Migraine.
- Acetaminophen Aspirin (NSAID) and Caffeine Tablets.
- Compare to active ingredients of Excedrin® Migraine.
- Caplets - 24
Do not use more than directed. Adults: Take 2 caplets with a glass of water. If symptoms persist or worsen ask your doctor. Do not take more than 2 caplets in 24 hours unless directed by a doctor. Under 18 years of age: ask a doctor.Other Ingredients
Inactive Ingredients Carnauba wax crospovidone FD&C blue #1 aluminum lake hypromellose microcrystalline cellulose povidone pregelatinized starch propylene glycol saccharin sodium stearic acid titanium dioxide.Warnings
Reye's syndrome: Children and teenagers who have or are recovering form chicken pox or flu-like symptoms should not sue this product. When using this product if changes in behavior with nausea and vomiting occur consult a doctor because these symptoms could be an early sign of Reye's syndrome a rare but serious illness. Allergy Alert: Aspirin may cause a severe allergic reaction which may include: Hives Facial Swelling Asthma (wheezing) Shock. Liver Warning: This product contains acetaminophen. Severe liver damage may occur if you take more than 2 caplets in 24 hours which is the maximum daily amount. With other drugs containing acetaminophen. 3 or more alcoholic drinks every day while using this product. Stomach bleeding warning: This product contains an NSAID which may cause sever stomach bleeding. The chance is higher if you are age 60 or older have had stomach ulcers or bleeding problems take a blood thinning (anticoagulant) or steroid drug take other drugs containing prescription or nonprescription